# SDR YADA201910274001

- Difficulty date: October 24, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 44,257 hours, 37,083 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Dirty
- Location: Mlg Relay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, PILOT USED QRH TO MANUALLY EXTEND LANDING GEAR AND GET THREE GREEN INDICATORS THAT GEAR WAS EXTENDED BEFORE LANDING. MAINTENANCE PERSONAL INSPECTED LANDING GEAR AND FOUND DIRTY CONTACTS AT THE MAIN LANDING GEAR POWER PACK RELAY. CLEANED CONTACTS AND PERFORMED MULTIPLE LANDING FUNCTION CHECKS WITH NO FURTHER DEFECTS NOTED.
